# SDR EIA2005232

- Difficulty date: October 7, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 85,258 hours, 21,033 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Chipped
- Location: Bs 2100-2120
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 2100-2120 LBL 11 TIE DOWN TRACK CROWN FOUND CHIPPED.  REPAIRED DEFECTIVE TIE DOWN TRACK PER SRM 53-19-05, FIG 14.
